# SDR SIMA20141124007

- Difficulty date: November 24, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 11,869 hours, 7,860 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SLATS FAIL CAUTION MSG.  SLATS FAILED TO EXTEND WHEN SELECTED TO FLAPS 1.  LT SLATS WENT TO 1 & RT SLATS STAYED AT 0.  REF LOG PAGE 3689371 FOR CORRECTIVE ACTION.  LT 3-1, 1-1,1-3 & 3-3 & RT 3-1, 3-3 SLAT ACTUATORS WERE REPLACED IAW 27-81-09.  OPERATIONS CHECKED GOOD.  LT SLAT ACTUATORS 1-1, 1-3, 3-1 & 3-3 & RT 3-1,3-3 R & R IAW NRWC 525-FW-01494, 01497, 01499 01504, 01505, 01506, 01507 IAW AMM 27-81-09.  OPERATIONS CHECKED GOOD.
